×

zbMATH — the first resource for mathematics

Free compact abelian groups. (English) Zbl 0235.22012

MSC:
22C05 Compact groups
PDF BibTeX Cite
Full Text: EuDML
References:
[1] GELBAUM B. R.: Free topological groups. Proc Amer. Math. Soc. 12, 1961, 737-743. · Zbl 0106.02604
[2] GRAEV M. I.: Free topological groups. Izvestiya Akad. Nauk. SSSR Ser. Mat. 12, 1948, 279-324 Russian.
[3] HEWITT E., ROSS K. A.: Abstract harmonic analysis. Academic Press, New York, 1963. · Zbl 0115.10603
[4] MILGRAM A. N.: Multiplicative semigroups of continuous functions. Duke Math. J., 16, 1949, 373-383. · Zbl 0033.28301
[5] MORRIS S. A.: Varieties of topological groups. Bull. Austral. Math. Soc., 1, 1969, 145-160. · Zbl 0172.31404
[6] MORRIS S. A.: Varieties of topological groups II. Bull. Austral. Math. Soc., 2, 1970, 1-13. · Zbl 0179.04904
[7] MORRIS S. A.: Varieties of topological groups III. Bull. Austral. Math. Soc. 2, 1970, 165-178. · Zbl 0186.32901
[8] MORRIS S. A.: Varieties of topological groups. Ph. D. Thesis, The Flinders University of South Australia, February 1970. · Zbl 0186.32901
[9] NEUMANN H.: Varieties of groups. Ergebnisse der Mathematik, und ihrer Grenzgebiete, Springer-Verlag, Berlin, 1967. · Zbl 0149.26704
[10] RUDIN W.: Fourier analysis on groups. Interscience Publishers, New York and London, 1960. · Zbl 0698.43001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.